# SDR 375PA0013

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,942 hours, 36,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP (4 OF THEM HALFWAY DOWN AISLE).  FOUND 2 LIGHTS WITH BOTH CONNECTORS DISCONNECTED.  REPLACED CONNECTORS AND OPS CHK GOOD PER MM 33-51-02.
